# SDR DALA2016040502856

- Difficulty date: March 31, 2016
- Submitted: April 12, 2016
- Operation: Air carrier
- Aircraft: N187DN
- Make and model: Boeing 767332
- Aircraft serial: 27582
- Aircraft time: 91,124 hours, 13,334 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 478
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FRAME ANGLE AT BS 478 AND S17R FOUND CORRODED.   REPLACED.
